# SDR FDEA202011142846

- Difficulty date: November 14, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC2513501
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT HOLE BORE, FOUND CORROSION.  CORROSION AT LEFT HAND WING FLAP SIDE INBOARD FLAP OUTBOARD HINGE INBOARD PIVOT HOLE BORE (HOLE G AND F).  REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 CMM 57-52-03.  OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED, AS PER MD-11 CMM 57-52-03 AND EA NR 1-5750-T0322580 C PART 3 STEPS 2A AND 2B.  TITLE: WINGS-FLAP-FLIGHT SURFACES-LT WING-INBOARD FLAP-OUTBOARD HINGE (FLAP SIDE) BRACKET CORROSION-PSE 57.55.01.2.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.  REFER TO WRI: 57508916 FOR WORK DETAILS.
